# SDR CA110811003

- Difficulty date: August 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,316 hours
- Engine: Ge CF343A1
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Worn
- Location: Spoiler
- Part time: 34,720 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE THE CREW REJECTED THE TAKEOFF AT V1 DUE TO A CONFIG SPOILER WARNING MESSAGE.  THIS RESULTED IN A HIGH ENERGY STOP.  THE CAUSE OF THE CONFIG SPOILER MESSAGE WAS DETERMINED TO BE A LARGE AMOUNT OF PLAY (ABOUT .040) IN THE LT FLIGHT SPOILER OTBD BEARING. THIS ALLOWED ENOUGH MOVEMENT OF THE SPOILER THAT THE INDICATION SYS SHOWED IT PARTIALLY DEPLOYED WITH THE RESULTANT EICAS MESSAGE. THE LT OTBD FLIGHT SPOILER PANEL WAS REPLACED (PN 600-10602-73, SN 6474965).  THE ACFT WAS INSPECTED IAW THE AMM FOR THE HIGH ENERGY STOP.  ALL 4 MAIN WHEELS AND BRAKE UNITS WERE REPLACED ALONG WITH THE OTBD ANTISKID TRANSDUCERS. THE ACFT WAS RETURNED TO SERVICE. ACFT TSN 34720, CSN 28171.
